Journal cover image

Browse issues


Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2015 Vol. 7 No. 3

 

PagesTitle and authors
241-250On the expected distance of a random walk
Trevor S. Hale; Faizul Huq; Heather Lutz; Carles Moslares
DOI: 10.1504/IJMOR.2015.069135

251-280On a class of capacitated transshipment problems with bounds on rim conditions
Archana Khurana; Tripti Verma
DOI: 10.1504/IJMOR.2015.069142

281-296A partial backlogging inventory model for deteriorating items with time-varying demand and holding cost
Debashis Dutta; Pavan Kumar
DOI: 10.1504/IJMOR.2015.069144

297-317Multi-level linear programming problem involving some multi-choice parameters
Avik Pradhan; M.P. Biswal
DOI: 10.1504/IJMOR.2015.069150

318-347A batch arrival unreliable Bernoulli vacation model with two phases of service and general retrial times
Gautam Choudhury; Mitali Deka
DOI: 10.1504/IJMOR.2015.069151

348-360A new mathematical model for single machine scheduling with learning effect: continuous approach
Seyed Hojat Pakzad Moghadam; Hassan Mina; Seyed Hossein Iranmanesh; Ali Keyvandarian
DOI: 10.1504/IJMOR.2015.069153